# SDR CALA0801075

- Difficulty date: November 14, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N16648
- Make and model: Boeing 737524
- Aircraft serial: 28909
- Aircraft time: 29,049 hours, 15,375 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: 65C2596144
- Condition: Scratched
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BETWEEN ATTACH POINT 4 AND 5 SCRATCH ON RIGHT SIDE CLOSE TO TRAILING EDGE.  ACCOMPLISHED REPAIR OF RT RUDDER SKIN PANEL PER CO EC/RA 5540-01257.
